# SDR DALA2021102506595

- Difficulty date: October 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 85,833 hours, 38,445 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3237 - ATO - AT 60-70 KNOTS DUE TO ENG 2 REVERSE UNLOCKED MESSAGE. CORRECTIVE ACTION: TROUBLESHOT #2 ENGINE TR AND FOUND DEFECTIVE LEFT SIDE UPPER STOW SWITCH. R/R UPPER STOW SWITCH. OPS CHECK GOOD. (8070598)
